# SDR FDEA2020082191963

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361210120301
- Condition: Cracked
- Location: Bs 863
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 LOC. ON WINDSHIELD LOWER FRAME (CLOSING PANEL) RH   SIDE HOLE NUMBER 10, CRACK DIRECTION IS 3 AND 7 O CLOCK IN COCKPIT (1 EA) REPLACED FITTING (GUSSET) LOCATED ON FRAME 4 ON WINDSHIELD LOWER FRAME 4   (CLOSING PANEL) RH SIDE IN COCKPIT IAW SRM A300-600 51-40-21 AND DWG A53613223
